MathSciNet Relay Station
MathSciNet bibliographic data
MR623526 62H10 (60E15)
Alam, Khursheed; Saxena, K. M. Lal Positive dependence in multivariate distributions. Comm. Statist. A—Theory Methods 10 (1981), no. 12, 1183–1196.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement